# SDR ASAA0842607

- Difficulty date: January 19, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 69374024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR WAY FLOOR ATTACH ANGLE FWD OF FWD STUB FRAME CRACKED AT AFT FASTENER HOLE ATTACHMENT TO LOWER SILL CHORD.  REPAIRED WITH REPAIR PART.
